Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Missed period 8.5 years after tubal ligation
    avatar
    DesignerGa posted:
    I am 18 days late when I have always been very regular. I am 38 and had tubal ligation 8 1/2 years ago. Two pregnancy tests have both produced a negative result. Help! Any idea what could be going on? I have been experiencing a high volume of migraines and headaches in general as well as fatigue.
     
    avatar
    someonewhocares3 responded:
    Tubal ligations can cause hormonal problems. Although yours was done years ago, it seems like it could explain your issues similar to how hysterectomy can cause early menopause. The uterus, ovaries, and fallopian tubes work as a unit so any procedure on these organs can disrupt their functioning. Here's a link about Post Tubal Ligation Syndrome - http://tubal.org/symptoms_of_pts.htm

    Hope you start feeling better!
     
    avatar
    tlkittycat1968 responded:
    It's possible you did not ovulate and usually no ovulation means no period. This will happen to most women at least once during their reproductive years. No reason why it happens and just because it's never happened to you before doesn't mean it can't.

    I wouldn't worry unless you miss a second period and are still getting negative test results. If that happens, see your doctor.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.